| Model Number |
BX70072 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected bags had not been returned, they were requested to be return for further investigation.Testing results were reviewed.It was discovered that there were discrepancies in the test records.Ncr #(b)(4) had been initiated to address the discrepancies.This mdr will be reopened and updated in the event the affected bags involved or additional information becomes available.
Event or Problem Description
On 05/22/2024, zyno received a report from a customer regarding item bx-70072 lot 2207006 that at the luer lock connection, it seemed to disconnect from the admin set and then spin freely.No patient involved or harm reported.